RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 2, Pages 118–126 (Mi cheb84)  

This article is cited in 2 scientific papers (total in 2 papers)

About convex polyhedrons with equiangular and parquet faces

A. V. Timofeenkoab

a Krasnoyarsk State Pedagogical University named after V. P. Astaf'ev
b Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk

Abstract: In work it is found out what noncomposite regular-hedra become composite at an assumption of fictitious vertices. The problems necessary for computer modeling are offered.

Full text: PDF file (649 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.542+514.12
Received: 16.10.2011

Citation: A. V. Timofeenko, “About convex polyhedrons with equiangular and parquet faces”, Chebyshevskii Sb., 12:2 (2011), 118–126

Citation in format AMSBIB
\Bibitem{Tim11}
\by A.~V.~Timofeenko
\paper About convex polyhedrons with equiangular and parquet faces
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 2
\pages 118--126
\mathnet{http://mi.mathnet.ru/cheb84}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2920050}


Linking options:
  • http://mi.mathnet.ru/eng/cheb84
  • http://mi.mathnet.ru/eng/cheb/v12/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Subbotin, “O nekotorykh obobscheniyakh silno simmetrichnykh mnogogrannikov”, Chebyshevskii sb., 16:2 (2015), 222–230  mathnet  elib
    2. V. I. Subbotin, “Ob odnom klasse silno simmetrichnykh mnogogrannikov”, Chebyshevskii sb., 17:4 (2016), 132–140  mathnet  crossref  elib
  • Number of views:
    This page:335
    Full text:185
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019